A+Health Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125mg Pain Reliever Caplets, 216 Count

A+HEALTH

A+Health Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125mg Pain Reliever Caplets, 216 Count

S/180.88 S/301.47
Save 40% (S/120.59)
  • Order within 3 hours and 51 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • ACTIVE INGREDIENTS: A+ Health Dual Action Pain Reliever tablets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand.
  • UP TO 8 HOURS OF PAIN RELIEF: Provides temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis.
  • DUAL ACTION PAIN RELIEVER: Contains 2 medicines for pain fighting relief: Acetaminophen 250 mg and Ibuprofen 125 mg in one caplet.
  • DIRECTIONS: Adults and children 12 years and over: take 2 caplets every 8 hours while symptoms persist. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor. Please see packaging for full Drug Fact information.
  • DONT LET PAIN GET IN YOUR WAY: You can find relief with A+ Health Dual Action Pain Reliever. Each bottle contains 216 capsule-shaped tablets.


A+ Health Acetaminophen and Ibuprofen (NSAID) Dual Action Pain Reliever caplets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand. Contains 2 medicines in one caplet to provide temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis. Contains 216 caplets.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
A+Health Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125mg Pain Reliever Caplets, 216 Count

A+Health.

A+Health Dual Action Acetaminophen 250 mg and Ibuprofen (...

S/180.88 S/301.47
Save 40.0% (S/120.59)